# SDR REXA2020031600361

- Difficulty date: February 5, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN DAMAGE: [ DURING REMOTION OF FLANGED BUSHINGS IN HINGE FITTING #3 RELATED WITH NRC 00382 ]: CORROSION ON HINGE FITTING #3 STA. WS= 323 ( INBD LUG ) AT LH AILERON. (AI)                               
               
HINGE FITTING #3 STA. WS= 323 ( INBD LUG ) AT LH AILERON. (AI) WAS REPAIRED PER REO 670-57-61-237 REV.--
